Analgesic

The Analgesic (AMN) is a chronic tubulointerstitial nephritis, by the cumulative lifetime abuse of large quantities (eg. B. ? 2 kg) of certain analgesics occurs. The patients have kidney damage and usually a nichtnephrotische proteinuria and a colorless urine sediment or sterile pyuria. Hypertension, anemia and impaired urinary concentration occurred developed renal failure on once. Papillary comes late. The diagnosis is based on chronic analgesic abuse in the medical history and results of a native CT. The treatment consists in stopping the causal analgesic.

AN, a form of chronic interstitial nephritis, was originally contained in conjunction with the excessive use of a combination of analgesics that phenacetin (typical combination preparations with acetylsalicylic acid, acetaminophen, codeine or caffeine) described. Although phenacetin was taken off the market, the AN occurred on. The results of studies on the identification of the causative substance is not unique, however, aspirin and other NSAIDs are apparently involved. The mechanism is unclear. It is not known whether COX-2 inhibitors can cause an AN, but these drugs can probably trigger an acute tubulointerstitial nephritis or nephrotic syndrome in the sense of minimal change glomerulopathy or membranous nephropathy.

The Analgesic (AMN) is a chronic tubulointerstitial nephritis, by the cumulative lifetime abuse of large quantities (eg. B. ? 2 kg) of certain analgesics occurs. The patients have kidney damage and usually a nichtnephrotische proteinuria and a colorless urine sediment or sterile pyuria. Hypertension, anemia and impaired urinary concentration occurred developed renal failure on once. Papillary comes late. The diagnosis is based on chronic analgesic abuse in the medical history and results of a native CT. The treatment consists in stopping the causal analgesic. AN, a form of chronic interstitial nephritis, was originally contained in conjunction with the excessive use of a combination of analgesics that phenacetin (typical combination preparations with acetylsalicylic acid, acetaminophen, codeine or caffeine) described. Although phenacetin was taken off the market, the AN occurred on. The results of studies on the identification of the causative substance is not unique, however, aspirin and other NSAIDs are apparently involved. The mechanism is unclear. It is not known whether COX-2 inhibitors can cause an AN, but these drugs can probably trigger an acute tubulointerstitial nephritis or nephrotic syndrome in the sense of minimal change glomerulopathy or membranous nephropathy. An AN is mainly in women (incidence peaks at 50-55 years) and the United States responsible for 3-5% of cases of end-stage renal disease (13-20% in Australia and South Africa). Symptoms and complaints The patients have kidney damage and usually a nichtnephrotische proteinuria with a bland urine sediment or sterile pyuria on. Hypertension, anemia and impaired urinary concentration often as soon as a renal failure developed. Flank pain and hematuria and renal papillae (cause upper urinary tract obstruction) are signs of papillary necrosis that occur late in the course of the disease. Chronic muscle pain, headache, malaise and dyspepsia may rather be related to long-term analgesics abuse as a result of the AN to be. Diagnosis Chronic analgesic abuse in the history of computed tomography (CT) The diagnosis of analgesic nephropathy is based on chronic analgesic abuse in the medical history and a native CT. Signs of AN in CT are: Decreased kidney size knobby contours with more than three indentations which normally convex outer contour of renal papillary calcification The combination of these findings, a sensitivity of 85% and a specificity of 93% with an early diagnosis, but these figures based on studies that have been carried out, as the use of analgesics phenacetinhaltigen was widespread. Stop therapy analgesia Renal function stabilized, if the analgesics are discontinued, unless the kidney damage is so advanced that it leads to kidney failure. (Especially after long-term intake of phenacetin n. D. Talk .:) Patients with AT have a higher risk for a urinary tract transitional cell.

Health Life Media Team

Leave a Reply